Toggle Main Menu Toggle Search

ePrints

Simulation and Inference for Stochastic Differential Equations: with R Examples

Lookup NU author(s): Dr Jordan Stoyanov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stoyanov J

Publication type: Review

Journal: Journal of the Royal Statistical Society Series A: Statistics in Society

Year: 2011

Volume: 174

Pages: 509

Print publication date: 01/01/2011

ISSN (print): 0964-1998

ISSN (electronic): 1467-985X

Publisher: WILEY-BLACKWELL

URL: http://dx.doi.org/10.1111/j.1467-985X.2010.00681_8.x

DOI: 10.1111/j.1467-985X.2010.00681_8.x


Actions

    Link to this publication


Share